International Journal of Mathematics and Mathematical Sciences
Volume 29 (2002), Issue 9, Pages 537-544
Global attractivity in a genotype selection model
Department of Mathematics, Loudi Teacher's College Loudi, Hunan, 417000, China
Received 20 July 2001
Copyright © 2002 Xiaoping Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We obtain a sufficient condition for the global attractivity of
the genotype selection model , . Our results improve the results established by Grove et al. (1994) and Kocić and Ladas (1993).